American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Pavle V. M. Blagojević, Wolfgang Lück and Günter M. Ziegler. On highly regular embeddings. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] J. Krasinkiewicz and S. Spież. Embedding of the dunce hat. Proc. Amer. Math. Soc. 141 (2013) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[3] Leonid V. Kovalev. Sharp distortion growth for bilipschitz extension of planar maps. Conform. Geom. Dyn. 16 (2012) 124-131.
Abstract, references, and article information   
View Article: PDF

[4] Józef Krasinkiewicz and Stanisław Spież. Extension of the Borsuk theorem on non-embeddability of spheres. Proc. Amer. Math. Soc. 140 (2012) 4035-4040.
Abstract, references, and article information   
View Article: PDF

[5] Akira Koyama, Józef Krasinkiewicz and Stanisław Spież. Generalized manifolds in products of curves. Trans. Amer. Math. Soc. 363 (2011) 1509-1532. MR 2737275.
Abstract, references, and article information   
View Article: PDF

[6] Robert J. Daverman and Gerard A. Venema. Codimension-two embeddings. Graduate Studies in Mathematics 106 (2009) 273-348.
Book volume table of contents   
View Article: PDF

[7] Robert J. Daverman and Gerard A. Venema. Wild and flat embeddings. Graduate Studies in Mathematics 106 (2009) 41-96.
Book volume table of contents   
View Article: PDF

[8] Robert J. Daverman and Gerard A. Venema. Prequel. Graduate Studies in Mathematics 106 (2009) 1-22.
Book volume table of contents   
View Article: PDF

[9] Robert J. Daverman and Gerard A. Venema. Tame and knotted embeddings. Graduate Studies in Mathematics 106 (2009) 23-39.
Book volume table of contents   
View Article: PDF

[10] Robert J. Daverman and Gerard A. Venema. Embeddings in Manifolds. Graduate Studies in Mathematics 106 (2009) MR MR2561389.
Book volume table of contents   

[11] Robert J. Daverman and Gerard A. Venema. Trivial-range embeddings. Graduate Studies in Mathematics 106 (2009) 145-180.
Book volume table of contents   
View Article: PDF

[12] Robert J. Daverman and Gerard A. Venema. Codimension-zero embeddings. Graduate Studies in Mathematics 106 (2009) 425-444.
Book volume table of contents   
View Article: PDF

[13] Robert J. Daverman and Gerard A. Venema. Engulfing, cellularity, and embedding dimension. Graduate Studies in Mathematics 106 (2009) 97-143.
Book volume table of contents   
View Article: PDF

[14] Robert J. Daverman and Gerard A. Venema. Codimension-three embeddings. Graduate Studies in Mathematics 106 (2009) 181-272.
Book volume table of contents   
View Article: PDF

[15] Robert J. Daverman and Gerard A. Venema. Codimension-one embeddings. Graduate Studies in Mathematics 106 (2009) 349-424.
Book volume table of contents   
View Article: PDF

[16] Eric J. Olson and James C. Robinson. Almost bi-Lipschitz embeddings and almost homogeneous sets. Trans. Amer. Math. Soc. 362 (2010) 145-168. MR 2550147.
Abstract, references, and article information   
View Article: PDF

[17] Fan Ding, Shicheng Wang and Jiangang Yao. On embedding all $n$-manifolds into a single $(n+1)$-manifold. Trans. Amer. Math. Soc. 360 (2008) 6017-6030. MR 2425700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Boju Jiang, Shicheng Wang and Hao Zheng. No embeddings of solenoids into surfaces. Proc. Amer. Math. Soc. 136 (2008) 3697-3700. MR 2415057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexander Blokh, Lex Oversteegen and E. D. Tymchatyn. On almost one-to-one maps. Trans. Amer. Math. Soc. 358 (2006) 5003-5014. MR 2231882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yong Seung Cho and Dosang Joe. Anti-symplectic involutions with lagrangian fixed loci and their quotients. Proc. Amer. Math. Soc. 130 (2002) 2797-2801. MR 1900887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. L. Bryant and W. Mio. Embeddings in generalized manifolds. Trans. Amer. Math. Soc. 352 (2000) 1131-1147. MR 1694282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Nancy Cardim. Embeddings of open manifolds. Trans. Amer. Math. Soc. 351 (1999) 2353-2373. MR 1641091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Allan L. Edmonds. Tori in certain aspherical four-manifolds. Proc. Amer. Math. Soc. 126 (1998) 1253-1255. MR 1443382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Rong Liu. On the classification of $(n-k+1)$-connected embeddings of $n$-manifolds into $(n+k)$-manifolds in the metastable range . Trans. Amer. Math. Soc. 347 (1995) 4245-4258. MR 1290732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Richard Stong. Existence of $\pi\sb 1$-negligible embeddings in $4$-manifolds. A correction to Theorem 10.5 of Freedmann and Quinn . Proc. Amer. Math. Soc. 120 (1994) 1309-1314. MR 1215031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert J. Daverman and Fred C. Tinsley. A collaring theorem for codimension one manifolds . Proc. Amer. Math. Soc. 120 (1994) 969-972. MR 1205486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. J. Daverman and F. C. Tinsley. A controlled plus construction for crumpled laminations . Trans. Amer. Math. Soc. 342 (1994) 807-826. MR 1182981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Joe Christy. Immersing branched surfaces in dimension three . Proc. Amer. Math. Soc. 115 (1992) 853-861. MR 1098398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] T. B. Rushing. Hausdorff dimension of wild fractals . Trans. Amer. Math. Soc. 334 (1992) 597-613. MR 1162104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] W. H. Holzmann. An equivariant torus theorem for involutions . Trans. Amer. Math. Soc. 326 (1991) 887-906. MR 1034664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia